Fekete-Szego Problems Involving Certain Integral Operator

International Journal of Mathematical Trends and Technology (IJMTT)          
© 2014 by IJMTT Journal
Volume-7 Number-1                          
Year of Publication : 2014
Authors : Jamal Salah


Jamal Salah. "Fekete-Szego Problems Involving Certain Integral Operator", International Journal of Mathematical Trends and Technology (IJMTT). V7:54-60 March 2014. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

In this paper, we obtain Fekete-Szego inequality for certain normalized analytic function f (z) de ned on the open unit disc for which z(J;f(z))0 J;f(z) ; (0  - 1 < 2) lies in a region starlike with respect to 1 and is symmetric with respect to the real axis. Also certain applications of the main result for a class of functions de ned by Hadamard product are given.


[1] K. Al-Shaqsi and M.Darus, On Fekete-Szego Problem For Certain Subclasses of Analytic Functions,Appl.Math.Sc,Vol. 2, 2008, no. 9,431-441.
[2] T.N.Shanmugam and S.Sivasubramanian, On Fekete-Szego Problem For Certain Subclasses of Analytic Functions, J.Ineq.Pure and Appl.Math. 6(3) Art.71.2005.
[3] H.M.SRISTAVA and A.K.MISHRA and M.K.DAS, The Fekete-Szegoproblem for a subclass of close-to-convex functions, Comples Variables, Theory Appl., 44(2001),145-163.
[4] W.MA and D.MINDA,A uni ed treatment of some special classes of univalent functions, in: Proceedings of Conference on Complex Analysis,Z.Li,F.Ren,L.Yang,and S.Zhang(Eds),Int.Press(1994),157-169.
[5] Salah. J Darus, M. Certain subclass of analytic functions associated with fractional calculus operator. Trans. J. Math. Mecha. 3(2011) 35-42.
[6] S.Owa and H.M.Srivastava, Univalent and starlike generalized hypergeometric functions, Canad.J.Math.39(5) (1987),1057-1077.

Caputo's di erentiation operator;; Hadamard product;Analytic functions; Starlike functions; Fekete-Szego inequality.